Sale!

Disprin Original 300mg Dispersible Tabs 24 pack

3.90 3.50

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
You Must Be Aged Over 18 Years to Purchase This Product.A Maximum Order Quantity of TWO Packets Per Order.

5 in stock

SKU: 901029 Categories: , ,

Description

Disolve in water immediately before taking. Adults and adolescence over 16 years take 1 – 2 tablets, then if necessary repeat the dose every 4 hours.Each dispersible tablet contains aspirin 300mg.A Other ingredients:Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium laurilsuulphate, saccharin, crospovidone and lime flavour.A

Additional information

size

,

Share This
0